# SDR UPS08M51510

- Difficulty date: December 14, 2007
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1621-1641
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN, INTERCOSTAL AT STA 1621-1641,L7 RT FOUND CRACKED AS MARKED.  CRACKED INTERCOSTAL AT CABIN STA 1621 TO 1641 LONGERON L7 AREA.  REMOVED PER SRM 51-31-01 V.II R35.  NEW INTERCOSTAL FAB PER BOEING DWG AFA7761.  FAB INTERCOSTAL FASTENERS HOLES PICKED UP PER DWG 51-31-01 V.II R35.  NEW INTERCOSTAL AT CABIN STA 1621-1641 LONGERON L7 RT AREA INSTALLED PER SRM 51-31-01 V II REV 35.
